EconPapers    
Economics at your fingertips  
 

Continuity and Robustness of Bayesian Equilibria in Tullock Contests

A. Sela, Ezra Einy and Diego Moreno ()

UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía

Abstract: We study the continuity and robustness of the Bayesian equilibria of Tullock contests with incomplete information. We show that the Bayesian equilibrium correspondence is upper semicontinuous. We identify conditions under which the Bayesian equilibrium correspondence of Tullock contests with a unique equilibrium is also lower semicontinous. Furthermore, when the Bayesian equilibrium is unique, it is robust to small perturbations of the contest's attributes (the contest success function, and the players' information, value for the prize, and cost of effort).

Keywords: Tullock; Contests; Incomplete; Information; Bayesian; Correspondence; Robustness; of; Equilibria (search for similar items in EconPapers)
JEL-codes: C72 D44 D82 (search for similar items in EconPapers)
Date: 2019-02
New Economics Papers: this item is included in nep-gth and nep-mic
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://e-archivo.uc3m.es/bitstream/handle/10016/28116/we1904.pdf?sequence=1 (application/pdf)

Related works:
Working Paper: CONTINUITY AND ROBUSTNESS OF BAYESIAN EQUILIBRIA IN TULLOCK CONTESTS (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cte:werepe:28116

Access Statistics for this paper

More papers in UC3M Working papers. Economics from Universidad Carlos III de Madrid. Departamento de Economía
Bibliographic data for series maintained by Ana Poveda ().

 
Page updated 2021-05-31
Handle: RePEc:cte:werepe:28116